# SDR F3LA200200373

- Difficulty date: October 8, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N319FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 29,024 hours, 12,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 29,024 hours, 12,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4 CHECK, CORROSION WAS FOUND ON FLOOR SUPPORT LOCATED AT LBL 29, BETWEEN STA 986.5 AND STA 1006.   NEW FLOOR SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 53-60-51, SOPM 26-41-02 AND SRM 51-40 02.
